Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 31, Issue 2, June 2016  pp. 157–188.

On Dévissage for Witt groups

Authors:  Satya Mandal and Sarang Sane
Author institution:University of Kansas, Lawrence, Kansas 66045

Summary:  In this paper we extend and apply the work of Paul Balmer and others on derived and triangular Witt Groups. We obtain a generalized form of dévissage for derived Witt Groups over Cohen-Macaulay rings.

Contents   Full-Text PDF